Select Page
Sale!

Extra Strength Non Aspirin 250 box

$16.95 $12.95

Extra Strength Non-Aspirin 250 Box, Ships Free with $50 min.We will not be beat on price. Lowest Price Guaranteed. If you see Extra Strength Non-Aspirin 250 Box online for less call us at (800) 506-0091.

Description

Extra Strength Non Aspirin – Guaranteed Lowest Price – Call Us!

Compare To Extra Strength Tylenol.

Lowest Price Guaranteed ! We will not be beat on price. If you see these Medi First Plus Extra Strength Non Aspirin Tablets online for less call us and we will beat the price.

This extra strength non-aspirin pain relief tablet is gentle on the stomach for aspirin sensitive people. High potency, aspirin-free pain relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever.

  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling when possible

For the temporary relief of minor aches and pains associated with

■ headache

■ muscular aches

■ minor arthritis pain

■ common cold

■ toothache

■ menstrual cramps

Temporarily reduces fever.

Each pain relief tablet contains:
Acetaminophen 500mg.

This pain reliever tablet contains no aspirin, sugar or salt. Compare to Extra Strength Tylenol. Be sure to add a box of this pain relief to your first aid supply.

Tamper Evident Unit Dose Packets
250 Count Box- 125 packages with 2 tablets each

 

Additional information

Weight1 lbs

Reviews

There are no reviews yet.

Be the first to review “Extra Strength Non Aspirin 250 box”
Brand: